# SDR SWIA201231226

- Difficulty date: June 23, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 29,190 hours, 39,834 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING, LOWER WING STRINGER 10 IS CRACKED AT RIB 8.  (C-CHECK)  REPAIRED PER SRM.
